On the frame bounds of iterated filter banks


Bayram I. , Selesnick I. W.

APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, vol.27, no.2, pp.255-262, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1016/j.acha.2009.02.005
  • Title of Journal : APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS
  • Page Numbers: pp.255-262

Abstract

We investigate the frame bounds of iterated non-perfect reconstruction filter banks. We provide frame bounds valid for iterated FBs with an arbitrary number of stages using the frame bounds of the underlying frame on the real line. Conversely, given the frame bounds of the iterated FB, we derive bounds for the underlying wavelet frame. (C) 2009 Elsevier Inc. All rights reserved.